MathSciNet Relay Station
MathSciNet bibliographic data
MR2653102 26A12 (40G15 54C05)
Çakallı, Hüseyin; Çanak, İbrahim; Dik, Mehmet $\Delta$-quasi-slowly oscillating continuity. Appl. Math. Comput. 216 (2010), no. 10, 2865–2868.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement